| Model Number |
A219 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient had an inappropriate shock due to a supraventricular tachycardia.The sensing vector was programmed to the secondary vector.The shock terminated the rhythm.Technical services discussed the electrograms with the caller.There were no additional adverse patient effects.The system remains implanted.